# SDR USAA920081829

- Difficulty date: September 29, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR, FUSELAGE SKIN CRACKED AT LT COCKPIT WINDOW POST BS 219.  REPAIRED FUSELAGE SKIN AT LT COCKPIT WINDOW POST BS 219 IAW B737 SRM 53-10-01 REPAIR 10.
